# SDR DALA2016043003456

- Difficulty date: April 28, 2016
- Submitted: April 30, 2016
- Operation: Air carrier
- Aircraft: N3760C
- Make and model: Boeing 737832
- Aircraft serial: 30816
- Aircraft time: 49,254 hours, 17,841 cycles
- System (JASC): 2597 · Equipment/Furnishings Wiring
- Part: Circuit Breaker
- Condition: Tripped
- Location: Galley Oven
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

DURING FLIGHT THE FORWARD GALLEY OVEN C/B POPPED, ALONG WITH A FLASH AND VISIBLE SMOKE.  MAINTNENACE REMOVED FWD OVEN AND INSPECTED WIRING.  NO DEFECTS NOTED.  RE-INSTALLED FORWARD OVEN AND DEFERRED TO NEF 25-34-02. MAINTENANCE LATER REPLACED FORWARD GALLEY OVEN.
